# SDR UPS99230438

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Forging
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON LT BS 740 BULKHEAD FORGING BETWEEN STR 23L AND STR 24L.  FITTING REPLACED IAW EO B727-5310-7477-E.
